# SDR SWAA2022022526475

- Difficulty date: November 25, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 42,753 hours, 27,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LAV BULKHEAD STANCHION; LOWER GUSSET IS CRACKED AT BS 847 / REMOVED CRACKED GUSSET; AFT CARGO BAY LAV BULKHEAD STANCHION LOCATED DRILLED DEBURRED NEW GUSSET PER SRM 51-40-05-0G-0; DRAWING 149A8102. OK TO INSTALL 3573C 28NOV18 INSP 67 28NOV18 INSTALLED GUSSET PER DRAWING 149A8102; DWG 149A8104; SRM 51-40-02-0G-0.
